# SDR AALA20010414

- Difficulty date: March 9, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 2253 - ON TAXI OUT, FLIGHT ATTENDANT REPORTED SMOKE AT 9E AND 9F READING LIGHT.  REPLACED OVERHEAD READING LIGHT AT 9E AND 9F.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
